# SDR 2022F00362

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: General aviation
- Aircraft: N700KW
- Make and model: Boeing 767336
- Aircraft serial: 25443
- Aircraft time: 71,719 hours, 30,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 51892
- Condition: Depleted
- Location: Zone 800
- Part time: 71,719 hours, 30,569 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 EMERGENCY OVERHEAD LIGHT INOP
